# SDR 04154653

- Difficulty date: June 2, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N653BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7438
- System (JASC): 2701 · Control Column Section
- Part: Nut
- Condition: Loose
- Location: Control Column
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT OPERATION THE CREW REPORTED THE FIRST OFFICERS YOKE BINDING.  THE YOKE NUT WAS FOUND LOOSE AND RETORQUED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT RETURNED TO SERVICE.
